# SDR FDEA201008303199

- Difficulty date: August 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53610797211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT 10 IN AFT OF FR 14 , 57 IN. LT OF CTR LINE FLOOR SUPPORT   CHANNEL HAS 4 SQ IN OF LEVEL 1 CORROSION ON UPPER SURFACE OF CHANNEL. REMOVED LEVEL 1 CORROSION.  DURING CORROSION REMOVAL FOUND FLOOR SUPPORT CHANNEL OUT OF LIMITS. R & R FLOOR SUPPORT CHANNEL IAW SRM 51-40-21 AND SRM 51-40-44.
